# SDR GTIA2024050338096

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 26,895 hours, 11,778 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FAS HAD DIRTY SOCK SMELL 15 MINS PRIOR TO LANDING ISOLATED PACK 2 AND SMELL WENT AWAY-PERFORMED CHECK OF THE CABIN & COSKPIT NO ODORS NOTED AT THIS TIME IAW TSM 05-50-00-810-831-A A/C OK FOR CONTINUED SERVICE
